# SDR 07FDEA04705

- Difficulty date: October 31, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE STATION 700 FRAME, BELOW STRINGER 1L IS CORRODED.   REMOVED CORR ON BS 700 FRAME IAW SRM 53-00-07.  ORIGINAL MATERIAL THICKNESS WAS .063".  MATERIAL REMOVED WAS .018".  MATERIAL REMAINING WAS .046", OUT OF LIMITS PER SRM 53-00-07.  FABRICATED REPAIR SPLICE PER MAE TRAV NR T7/686708.  TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED FRAME SPLICE REPAIR IAW SRM 53-00-07, FIGURE 201 AND FIGURE 203, REPAIR NR 3.  MAE ENG APPROVED THE USE OF THE ABOVE NOTED SRM PER MAE EAR NR 67597370080.  REQUIRED INITIAL REPEAT INSP PRIOR TO 10,000 FC AFTER REPAIR IS INSTALLED.  AFTER INITIAL INSP, REPEAT INSP ARE REQ. EVERY 12,000 FC INTERVALS PER SRM 53-00-07, FIG.203, PAGE 207, ITEM D.
